# SDR CALA2013081290343

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 66,668 hours, 23,661 cycles
- Engine: Pwa PW2040
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB PASSING 18000 FT,  COCKPIT AND FWD CABIN WENT VERY HOT.   CONTINUE HOT UNTIL TRIM AIR OFF.  AT CRUISE, WENT BACK TO AUTO AND TEMPS OK. DEACTIVATED TRIM AIR VALVE.
